# SDR ACE1121011

- Difficulty date: November 23, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 312119301
- Part serial: A000C1K2
- Condition: Failed
- Location: Lt Engine
- Part time: 18,733 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, THE LT ENGINE MADE A LOUD NOISE AND TORQUE DROPPED OFF.  THE ENGINE WAS SECURED AND THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED A FAILURE OF THE CT DISK BLADES, CAUSE UNKNOWN.  THE ENGINE WAS REMOVED FOR REPAIR.
